The dividend problem with a finite horizon

De Angelis, T and Ekstrom, E (2017) The dividend problem with a finite horizon. Annals of Applied Probability, 27 (6). pp. 3525-3546. ISSN 1050-5164

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Ekstrom, E
Copyright, Publisher and Additional Information: © Institute of Mathematical Statistics, 2017. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: The dividend problem; singular control; optimal stopping
Dates:
  • Published: 15 December 2017
  • Accepted: 25 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Mar 2017 11:57
Last Modified: 11 May 2019 08:23
Status: Published
Publisher: Institute of Mathematical Statistics (IMS)
Identification Number: https://doi.org/10.1214/17-AAP1286

Share / Export

Statistics